MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-300-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Emotional Changes (1831)
Date of Event 05/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).- the rns system leads are placed in the frontal lobe.
 
Event or Problem Description
The treating clinician reported the patient was experiencing behavioral changes, specifically: vulgarity in conversations, irresponsibility, and lack of empathy.The changes in behavior corresponded with programming changes implemented on (b)(6) 2019 and were observed leading up to the (b)(6) clinic visit.Per the treating clinician, reduction of the programmed current resulted in a decrease in the behavioral changes.The physician will continue to titrate the rns neurostimulator settings.The patient is noted to have behavioral issues with his seizures, however the changes noted were not consistent with the patient's medical history.The patient's rns system leads are placed in the frontal lobe.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8798425
Report Number3004426659-2019-00028
Device Sequence Number2839085
Product Code PFN
UDI-Device Identifier00855547005120
UDI-Public010085554700512017181223
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberRNS-300-K
Device Catalogue Number1007910
Device Lot Number25858-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR